Alert archive / South Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, SC

April 4, 2012Colleton County, South Carolina

NWS Charleston, SC issued this special weather statement at Apr 4, 2012, 1:54 AM EDT for Colleton County, South Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2012, 1:54 AM EDT (05:54 UTC)
Expired
Apr 4, 2012, 2:30 AM EDT
In force
36 min
Issued by
NWS Charleston, SC

County Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 72 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 5.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
968 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WWUS82 KCHS 040554
SPSCHS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
154 AM EDT WED APR 4 2012

SCZ043-048>050-040630-
BEAUFORT-CHARLESTON-COASTAL COLLETON-INLAND COLLETON-
154 AM EDT WED APR 4 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...COLLETON
AND BEAUFORT COUNTIES THROUGH 230 AM EDT...

AT 149 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BENNETTS POINT...MOVING EAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ADAMS RUN...ASHEPOO...BEARS BLUFF...BENNETTS POINT...EDISTO ISLAND...
JACKSONBORO...ROCKVILLE...SEABROOK ISLAND AND YONGES ISLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3255 8017 3254 8017 3254 8018 3255 8020
      3252 8024 3249 8043 3247 8050 3275 8060
      3283 8031 3257 8014
TIME...MOT...LOC 0554Z 252DEG 8KT 3259 8044

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Apr 4, 1:41 AM EDT, 13 minutes earlier.

Area forecast discussion, Apr 4, 1:41 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
141 AM EDT WED APR 4 2012

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH OF THE AREA EARLY THIS MORNING. A BACKDOOR
COLD FRONT WILL APPROACH FROM THE NORTH TONIGHT. A WAVE OF
LOW PRESSURE DEVELOPING ALONG THIS FRONT WILL CAUSE IT TO STALL
ACROSS NORTHERN PORTIONS OF THE FORECAST AREA THURSDAY...BEFORE
THE SYSTEM TRACKS OFFSHORE AND PULLS THE FRONT THROUGH THE REGION
FRIDAY. COOLER HIGH PRESSURE WILL THEN RETURN FOR THE WEEKEND INTO
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CONVECTION PUSHING SOUTHEAST INTO NORTHWEST PORTIONS OF THE
FORECAST AREA BUT SHOULD EVENTUALLY WEAKEN...ALTHOUGH MESOANALYSIS
INDICATES LINGERING INSTABILITY NEAR THE COAST SO A FEW STORMS
COULD HOLD TOGETHER AND MAKE A RUN FOR THE COAST. MAIN THREAT WILL
BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. ELSEWHERE...CONVECTION
WILL BE ISOLATED AND SHOULD ALSO EVENTUALLY DISSIPATE AND/OR PUSH
OFFSHORE BY DAYBREAK. PATCHY FOG WILL BE POSSIBLE AS IS ALREADY
THE CASE DUE TO THE LOW- LEVEL MOISTURE AND LIGHT SURFACE
WINDS...ALTHOUGH THERE ARE HIGHER WINDS JUST ABOVE THE SURFACE AND
THIS SHOULD PREVENT WIDESPREAD/DENSE FOG.

MEANWHILE...GIVEN LOW LEVEL MOISTURE AND RELATIVELY LIGHT WINDS...
ADDED A MENTION OF PATCHY FOG ALL AREAS OVERNIGHT. FOG COULD
BECOME LOCALLY DENSE IN AREAS THAT RECEIVED OR WILL RECEIVE RAIN.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/...
WEDNESDAY...AN UPPER LEVEL SHORTWAVE WILL STEADILY TRACK DUE EAST
ACROSS THE GULF COAST STATES AND NORTHERN FLORIDA THROUGH WEDNESDAY
AFTERNOON. AT THE SURFACE...A TROUGH WITH AN EMBEDDED COLD FRONT
WILL TAKE SHAPE ACROSS VIRGINIA/NORTH CAROLINA BY LATE IN THE DAY.
SOUTH OF THIS FRONT ACROSS THE FORECAST AREA...DEEP OFFSHORE FLOW
SUGGESTS THE SEABREEZE WILL BE PINNED TO THE COAST...WITH AREAS AWAY
FROM THE SHORE WARMING WELL INTO THE LOW TO MID 80S. THERE IS
GENERAL CONSENSUS AMONG THE 12Z GFS AND NAM SOLUTIONS THAT SCATTERED
SHOWERS/THUNDERSTORMS WILL DEVELOP DURING THE
AFTERNOON...CONSIDERING DECENT INSTABILITY AND DEWPOINTS IN THE
LOWER 60S DURING THE PEAK HEATING HOURS.

MODEL SOUNDINGS FOR WEDNESDAY AFTERNOON ARE INDICATIVE OF A DEEPLY
MIXED BOUNDARY LAYER AND INVERTED V SHAPE...WHILE WEAK UPPER LEVEL
ENERGY IS PROGRESSING OVER THE FORECAST AREA BEHIND THE SHORTWAVE
TROUGH ALOFT. ALTHOUGH THE BEST POTENTIAL FOR SEVERE WEATHER WILL
BE FARTHER TO THE NORTH WHERE THE FRONT WILL ENHANCE FORCING...AN
ISOLATED SEVERE STORM COULD BE POSSIBLE WEDNESDAY AFTERNOON/EARLY
EVENING. HOWEVER...CONFIDENCE AND COVERAGE ARE TOO LOW TO WARRANT
MENTION IN THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME.

WEDNESDAY NIGHT...SCATTERED CONVECTION IS EXPECTED TO GRADUALLY
DIMINISH DURING THE EVENING HOURS WITH THE LOSS OF DIURNAL HEATING
AND INSTABILITY...WITH RAIN CHANCES BELOW 15 PERCENT AFTER
MIDNIGHT. WARM SOUTH/SOUTHWEST FLOW AND RESIDUAL CLOUD COVER WILL
SUPPORT MILD LOW TEMPERATURES IN THE LOW TO MID 60S.

THURSDAY...THE SURFACE TROUGH AND BACKDOOR FRONT WILL HAVE
MADE SOME PROGRESS SOUTHWARD TOWARD THE NORTH CAROLINA/SOUTH
CAROLINA BORDER BY DAYBREAK THURSDAY. A CLOSED UPPER LOW TRACKING
ACROSS THE GULF COAST STATES AND SOUTHERN TENNESSEE VALLEY WILL
HELP DEVELOP A SURFACE LOW ALONG THE LINGERING WEST/EAST ORIENTED
FRONT LATE IN THE DAY. AS THE SURFACE WAVE TAKES SHAPE JUST
DOWNSTREAM OF THE UPPER LEVEL LOW...THE BACKDOOR FRONT COULD SHIFT
INTO THE FAR NORTHERN SECTIONS OF THE FORECAST AREA BY THURSDAY
AFTERNOON. THICK CLOUD COVER WILL KEEP TEMPERATURES A FEW DEGREES
COOLER IN THE UPPER 70S TO LOW 80S. CONVECTIVE COVERAGE WILL
STEADILY INCREASE THROUGH THE LATE MORNING HOURS...WITH
THUNDERSTORM CHANGES BECOMING LIKELY FOR MUCH OF THE FORECAST AREA
THURSDAY AFTERNOON AND EVENING.

THERE REMAINS SOME CONCERN REGARDING THE POTENTIAL FOR ORGANIZED
SEVERE DEVELOPMENT THURSDAY AFTERNOON. DEWPOINTS WILL ONCE AGAIN
LINGER IN THE LOW 60S...WHILE LIFTED INDICES AND CAPE VALUES
SUGGEST MODERATE INSTABILITY BY EARLY/MID AFTERNOON. OF SOME
ADDITIONAL CONCERN IS INCREASING BULK SHEAR AND HELICITY
VALUES...AS WELL AS ENHANCED FORCING ALONG THE LINGERING
FRONT. STORM PREDICTION CENTER HAS PLACED THE FORECAST AREA WITHIN
A 5 PERCENT RISK FOR SEVERE DEVELOPMENT ON DAY 3. WILL CONTINUE
TO MONITOR MODEL TRENDS AND ALLOW LATER FORECAST SHIFTS TO DETERMINE
THE NEED TO INCLUDE SEVERE MENTION IN THE HAZARDOUS WEATHER OUTLOOK
FOR THURSDAY.

THURSDAY NIGHT INTO FRIDAY...THE SURFACE LOW WILL DEEPEN AHEAD OF
THE UPPER LEVEL TROUGH THURSDAY NIGHT...WITH BOTH FEATURES PULLING
OFF THE SOUTHEAST COAST DURING THE EARLY MORNING HOURS ON FRIDAY.
THIS WILL DRAG THE BACKDOOR FRONT THROUGH THE AREA...WITH DECENT
SHOWER/THUNDERSTORM POTENTIAL PERSISTING THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON. COOL NORTHEAST FLOW BEHIND THE FRONT WILL
SUPPRESS HIGH TEMPERATURES CONSIDERABLY LOWER THAN PREVIOUS
DAYS...LIKELY ONLY REACHING THE UPPER 60S NORTH TO MID 70S
SOUTHEAST GEORGIA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
PRETTY DECENT MODEL AGREEMENT THIS PERIOD GIVEN THE TIME
FRAME...ESPECIALLY THROUGH SUNDAY. HIGH PRESSURE WILL BUILD FROM THE
NORTH FRIDAY NIGHT AS LOW PRESSURE MOVES FARTHER OFFSHORE AND AWAY
FROM THE AREA. RAIN CHANCES WILL BE ENDING FROM WEST TO EAST WITH
DRY CONDITIONS LIKELY BY DAYBREAK SATURDAY FOR ALL AREAS. SOME
LINGERING CLOUDS ALONG WITH A CHILLY NORTH/NORTHEAST FLOW SHOULD
KEEP TEMPERATURES BELOW NORMAL AROUND 70 NORTH/MID 70S SOUTH. THE
COOL AIR MASS WILL THEN LINGER INTO EARLY NEXT WEEK...REINFORCED BY
A DECENTLY STRONG COLD FRONT ON TUESDAY. FOR THE FIRST TIME IN A
WHILE IT APPEARS TEMPERATURES WILL BE CLOSE TO NORMAL...ESPECIALLY
OVER THE WEEKEND.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
AT KCHS...GENERALLY MVFR CIGS/VSBYS TO START SHOULD EVENTUALLY
BECOME IFR CIGS...WITH VFR CONDS RETURNING BY MID MORNING.
CONVECTION SOUTH AND WEST OF THE TERM TO START WILL MAKE A RUN
TOWARD THE TERM THE REST OF THE NIGHT BUT ONLY CONFIDENT ENOUGH TO
GO WITH CB CLOUDS FOR NOW. ADDITIONAL CONVECTION EXPECTED THIS
AFTERNOON AND WILL COVER THIS WITH CB/S AS WELL. IT WILL ALSO GET
BREEZY/GUSTY...ESPECIALLY THIS AFTERNOON. LLWS POSSIBLE THIS EVENING.

AT KSAV...LOW LEVEL MOISTURE SHOULD SUPPORT AT LEAST PERIODS OF
MVFR VSBYS BUT THE LATEST MOS GUIDANCE HAS BACKED OFF ON THE CIGS
SO FOLLOWED SUIT WITH THE 06Z TAFS. CHANCES OF ANY CONVECTION
REACHING THE TERMS OVERNIGHT TOO LOW TO MENTION BUT WILL COVER THE
AFTERNOON CONVECTION WITH A CB GROUP. GUSTY CONDS AS WELL THIS
AFTERNOON...MAINLY 18 KT OR LESS. LLWS POSSIBLE THIS EVENING.

EXTENDED AVIATION OUTLOOK...MVFR CIGS/VSBYS POSSIBLE EARLY
THURSDAY IN LOW CLOUDS/FOG...WITH INCREASED SHOWER/TSTM POTENTIAL
LATER THURSDAY THROUGH FRIDAY.

&&

.MARINE...
THUNDERSTORMS AND GUSTY/SHIFTING WINDS WILL IMPACT THE COASTAL
WATERS THE REST OF THE NIGHT...ESPECIALLY SC. OUTSIDE
THUNDERSTORMS... S/SE WINDS WILL VEER TO SW AS A WEAK WARM FRONT
LIFTS NORTH OF THE REGION LATE TONIGHT. WINDS OUTSIDE
THUNDERSTORMS SHOULD REMAIN 15 KT OR LESS. SEAS WILL REMAIN IN THE
2-4 FT RANGE.

WEDNESDAY THROUGH SUNDAY...A BACKDOOR COLD FRONT WILL APPROACH
FROM THE NORTH WEDNESDAY/WEDNESDAY NIGHT. THE FRONT WILL LIKELY
REMAIN JUST NORTH OF THE WATERS UNTIL FRIDAY...WHEN LOW PRESSURE
DEPARTS THE COAST AND HIGH PRESSURE BUILDS IN FROM THE NORTH.
CONDITIONS SHOULD REMAIN BELOW ADVISORY LEVELS UNTIL LATE
FRIDAY...WHEN NORTH/NORTHEAST WINDS SURGE BEHIND THE DEPARTING
LOW SYSTEM AND BUILDING HIGH PRESSURE. AT LEAST SMALL CRAFT
ADVISORY CONDITIONS ARE POSSIBLE ACROSS MOST OF THE MARINE ZONES
BY FRIDAY NIGHT. THERE IS A SMALL CHANCE THAT GALE FORCE GUSTS
COULD OCCUR FRIDAY NIGHT INTO SATURDAY...MAINLY ACROSS THE
CHARLESTON NEARSHORE WATERS AND GEORGIA WATERS BEYOND 20 NM...BUT
CONFIDENCE TOO LOW TO MENTION IN THE HAZARDOUS WEATHER OUTLOOK AT
THIS TIME. SEAS WILL ALSO BE INCREASING WITHIN THE FAVORABLE
NORTHEAST FLOW...POSSIBLY TO NEAR 10 FT OUT TO 60 NM BY LATE
FRIDAY. WINDS LOOK TO SUBSIDE SUNDAY...BUT IT WILL LIKELY TAKE A
BIT LONGER FOR SEAS TO DROP BELOW ADVISORY LEVELS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...RJB
SHORT TERM...79
LONG TERM...RJB
AVIATION...RJB
MARINE...RJB/79
Hazardous weather outlook, Apr 3, 7:38 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
738 PM EDT TUE APR 3 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-042345-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
738 PM EDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 4, 1:42 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
142 AM EDT WED APR 4 2012

SCZ043-044-040630-
DORCHESTER-INLAND COLLETON-
142 AM EDT WED APR 4 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
COLLETON COUNTIES THROUGH 230 AM EDT...

AT 139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM GROVER TO
PADGETTS...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ASHTON...CANADYS...COLLETON...DORCHESTER...GIVHANS...GIVHANS FERRY
STATE PARK...HARLEYVILLE...INDIAN FIELD...LODGE...PADGETTS...
REEVESVILLE...RIDGEVILLE...RUFFIN...SAINT GEORGE...SMOAKS AND
WILLIAMS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3326 8043 3326 8036 3301 8028 3298 8101
      3311 8095 3310 8093 3307 8090 3309 8089
      3313 8090 3314 8088 3327 8064 3328 8047
TIME...MOT...LOC 0542Z 210DEG 9KT 3312 8061 3309 8088
Special weather statement, Apr 4, 1:54 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
154 AM EDT WED APR 4 2012

SCZ043-048>050-040630-
BEAUFORT-CHARLESTON-COASTAL COLLETON-INLAND COLLETON-
154 AM EDT WED APR 4 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...COLLETON
AND BEAUFORT COUNTIES THROUGH 230 AM EDT...

AT 149 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BENNETTS POINT...MOVING EAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ADAMS RUN...ASHEPOO...BEARS BLUFF...BENNETTS POINT...EDISTO ISLAND...
JACKSONBORO...ROCKVILLE...SEABROOK ISLAND AND YONGES ISLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3255 8017 3254 8017 3254 8018 3255 8020
      3252 8024 3249 8043 3247 8050 3275 8060
      3283 8031 3257 8014
TIME...MOT...LOC 0554Z 252DEG 8KT 3259 8044

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:56 PM EDTSpecial Marine WarningCHS34 min
Apr 4, 7:09 PM EDTSpecial Marine WarningCHS59 min
Apr 4, 1:42 AM EDTSpecial Weather StatementCHSDorchester48 min
Apr 4, 5:57 PM EDTSpecial Weather StatementCHSColleton33 min
Apr 4, 6:34 PM EDTSpecial Weather StatementCHSDorchester26 min
Apr 4, 6:43 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Colleton, Dorchester41 min
Apr 4, 6:56 PM EDTSpecial Weather StatementCHSCharleston34 min
Apr 4, 7:26 PM EDTSpecial Weather StatementCHSCharleston34 min

Nearby

Special Weather Statements in South Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.